Alert archive / California / Red Flag Warnings in 2006

Red Flag Warning 13, NWS Los Angeles, CA

November 5, 2006Los Angeles County, California

NWS Los Angeles, CA issued this red flag warning at Nov 5, 2006, 2:14 PM PST for Los Angeles County, California. It took effect at Nov 6, 2006, 6:00 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2006, 2:14 PM PST (22:14 UTC)
In effect from
Nov 6, 2006, 6:00 AM PST
Expired
Nov 6, 2006, 8:06 AM PST
In force
2 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KLOX 052214
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
214 PM PST SUN NOV 5 2006

...A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY FOR THE MOUNTAINS
AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY NORTHEAST
WINDS AND LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY FOR THE 
MOUNTAINS OF SANTA BARBARA COUNTY FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY...

.HIGH PRESSURE BUILDING ACROSS THE GREAT BASIN WILL PRODUCE AN
OFFSHORE WIND EVENT FOR SOUTHERN CALIFORNIA TONIGHT AND MONDAY.
NORTH TO NORTHEAST WINDS 20 TO 40 MPH WITH HIGHER GUSTS ARE
EXPECTED TO DEVELOP LATE TONIGHT AND MONDAY MORNING THROUGH AND
BELOW PASSES AND CANYONS. THE OFFSHORE WINDS WILL COMBINE WITH
RELATIVE HUMIDITIES IN THE TEENS...AND EVEN SINGLE DIGITS...TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE MOUNTAINS AND
VALLEYS OF VENTURA AND LOS ANGELES COUNTIES LATE TONIGHT AND
MONDAY.

ACROSS THE SANTA BARBARA COUNTY MOUNTAINS...THE COMBINATION OF
SIGNIFICANT OFFSHORE WINDS AND LOW RELATIVE HUMIDITY IS NOT AS
LIKELY. THEREFORE...THE SANTA BARBARA COUNTY MOUNTAINS WILL
REMAIN UNDER A FIRE WEATHER WATCH. CONDITIONS WILL BE CLOSELY
MONITORED IN THIS AREA FOR ANY POTENTIAL RED FLAG WARNINGS.

BY MONDAY NIGHT...THE OFFSHORE WINDS WILL WEAKEN AND RELATIVE
HUMIDITIES WILL RECOVER SOMEWHAT. THEREFORE...NO WIDESPREAD
RED FLAG CONDITIONS WILL BE EXPECTED MONDAY NIGHT OR TUESDAY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE 
FOR THE LATEST INFORMATION ON THIS CRITICAL FIRE WEATHER EVENT.

CAZ253-254-061730-
/O.UPG.KLOX.FW.A.0009.061106T1400Z-061107T0200Z/
/O.NEW.KLOX.FW.W.0013.061106T1400Z-061107T0200Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
214 PM PST SUN NOV 5 2006

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY
FOR GUSTY NORTH TO NORTHEAST WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED 
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST
MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 
20 AND 40 MPH LATE TONIGHT AND MONDAY MORNING...ESPECIALLY 
THROUGH AND BELOW PASSES AND CANYONS. THESE OFFSHORE WINDS
WILL COMBINE WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS AND
SINGLE DIGITS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ244>247-288-061730-
/O.UPG.KLOX.FW.A.0009.061106T1400Z-061107T0200Z/
/O.NEW.KLOX.FW.W.0013.061106T1400Z-061107T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
214 PM PST SUN NOV 5 2006

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY FOR
GUSTY NORTH TO NORTHEAST WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 
20 AND 40 MPH LATE TONIGHT AND MONDAY MORNING...ESPECIALLY 
THROUGH AND BELOW PASSES AND CANYONS. THESE OFFSHORE WINDS
WILL COMBINE WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS AND
SINGLE DIGITS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ252-061730-
/O.CON.KLOX.FW.A.0009.061106T1400Z-061107T0200Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
214 PM PST SUN NOV 5 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR GUSTY NORTH TO NORTHEAST WINDS AND LOW 
RELATIVE HUMIDITY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

GUSTY NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WITH HIGHER
GUSTS AND RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED ACROSS THE
AREA LATE TONIGHT AND MONDAY...PRODUCING HEIGHTENED FIRE WEATHER
CONCERNS. THE POTENTIAL EXISTS FOR THE WINDS TO BE STRONGER AND THE
RELATIVE HUMIDITIES TO BE LOWER WHICH WOULD PRODUCE RED FLAG
CONDITIONS. THIS SITUATION WILL BE MONITORED CLOSELY FOR ANY
POTENTIAL RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

THOMPSON
1 follow-up statement
000 
WWUS86 KLOX 061606
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
806 AM PST MON NOV 6 2006

...RED FLAG WARNINGS AND FIRE WEATHER WATCH HAVE BEEN CANCELLED...

.SURFACE OBSERVATIONS ACROSS SOUTHERN CALIFORNIA INDICATE DRY AND
BREEZY CONDITIONS THIS MORNING. HOWEVER...THE COMBINATION OF OFFSHORE
WINDS AND RELATIVE HUMIDITIES HAVE NOT REACHED THE CRITERIA FOR
RED FLAG CONDITIONS...AND ARE NOT EXPECTED TO REACH CRITERIA
THROUGH THE DAY. THEREFORE...ALL RED FLAG WARNINGS AND THE FIRE
WEATHER WATCH HAVE BEEN CANCELLED.

CAZ244>247-253-254-288-061715-
/O.CAN.KLOX.FW.W.0013.000000T0000Z-061107T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
806 AM PST MON NOV 6 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
RED FLAG WARNING. 

$$

CAZ252-061715-
/O.CAN.KLOX.FW.A.0009.000000T0000Z-061107T0200Z/
SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
806 AM PST MON NOV 6 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

RAT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Nov 5, 9:38 AM PST, 4 hours 36 minutes earlier.

Area forecast discussion, Nov 5, 9:38 AM PST, 4 hours 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED AVN
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
938 AM PST SUN NOV 5 2006

.SHORT TERM...(TODAY THROUGH TUESDAY)
CLEAR SKIES ACRS THE AREA THIS MORNING...XCPT ACRS THE NRN SLOPES OF
THE L.A. AND VTU COUNTY MTNS...THE INTERIOR SLOPES OF THE SBA COUNTY
MTNS...AND ADJACENT INTERIOR VLYS OF SLO AND SBA COUNTY...WHERE
UPSLOPE N TO NE FLOW HAS CAUSED SOME PATCHY LOW CLOUDS AND LOCALLY
DENSE FOG. THIS SHOULD CLEAR BY MID OR LATE MORNING.
OTHERWISE...SHOULD BE A MOSTLY SUNNY DAY ACRS THE ENTIRE FCST AREA.

MDT OFFSHORE GRADS BOTH IN THE W/E AND N/S DIRECTIONS THIS MORNING.
GUSTY WINDS WERE OCCURRING IN THE MTNS OF L.A. AND VTU COUNTIES...
AND LOCALLY IN THE SBA COUNTY MTNS. ALTHOUGH WINDS WERE MOSTLY
BELOW ADVISORY LEVELS...HAVE MAINTAINED THE ADVISORY FOR THE
MTNS OF L.A./VTU COUNTIES THROUGH 3 PM THIS AFTERNOON SINCE OFFSHORE
WINDS TYPICALLY PEAK AFTER DAYBREAK THROUGH EARLY AFTERNOON.
ELSEWHERE...XPCT SOME LOCALLY GUSTY WINDS IN THE VLYS AND EVEN
ACRS PORTIONS OF THE CSTL PLAIN...BUT WINDS SHOULD REMAIN
BELOW ADVISORY LEVELS. TODAY SHOULD BE ANOTHER VERY WARM DAY
ON THE CENTRAL CST AND IN THE VLYS OF L.A. AND VTU COUNTIES...
MAYBE EVEN A COUPLE OF DEGREES WARMER. CSTL SXNS OF L.A. AND VTU
COUNTIES...WHICH MAINTAINED SOME MARINE INFLUENCE ON SAT...SHOULD
EXPERIENCE SEVERAL DEGREES OF WARMING TODAY. XPCT LITTLE CHANGE IN
TEMPS OR POSSIBLY EVEN SLIGHT COOLING IN THE MTNS AND DSRTS...WHERE
LOW LVL COLD ADVECTION SHOULD OFFSET ANY WARMING.

LOW LEVEL OFFSHORE GRADS ARE FORECAST TO PEAK LATE TONIGHT/MON
MORNING...AS IS BEST THERMAL GRADIENT AND UPPER LVL SUPPORT. WITH
THE FLOW TURNING MORE NELY...STRONG WINDS WILL BE FOCUSED IN THE
MTNS AND VLYS OF L.A. AND VTU COUNTIES...THE VTU COUNTY CSTL
PLAIN...AND BELOW PASSES AND CANYONS OF THE L.A. COUNTY CSTL PLAIN
FROM MALIBU TO HOLLYWOOD. AFTER WINDS DIMINISH SOMEWHAT IN THE
MTNS THIS AFTERNOON AND THIS EVENING...WINDS COULD REACH ADVISORY
LEVELS LATE TONIGHT AND MONDAY MORNING. ADVISORY LEVEL WINDS
ARE POSSIBLE MONDAY MORNING IN THE VLYS AND SOME CSTL SXNS OF
L.A. AND VTU COUNTIES AS WELL. SKIES SHOULD BE CLEAR EVERYWHERE
TONIGHT AND MONDAY. XPCT ADDITIONAL WARMING IN MOST AREAS ON
MONDAY...AND WARMEST LOCATIONS IN THE VLYS OF L.A./VTU COUNTIES
AND POSSIBLE PORTIONS OF THE COASTAL PLAIN SHOULD REACH OR EXCEED
90 DEGREES.

THERE SHOULD BE QUITE A BIT OF DRYING IN THE MTNS...FOOTHILLS AND
VLYS TODAY...WITH ADDITIONAL DRYING A CERTAINTY ON MONDAY.
THIS WILL INCREASE THE FIRE DANGER ACROSS THE AREA. IN FACT...SOME
AREAS IN THE MOUNTAINS AND FOOTHILLS COULD EXPERIENCE SEVERAL HOURS
OF SINGLE DIGIT RELATIVE HUMIDITY BY MONDAY. WITH CRITICAL FIRE FIRE
CONDITIONS A DISTINCT POSSIBILITY ON MONDAY...HAVE DECIDED TO ISSUE
A FIRE WEATHER WATCH FOR THE MOUNTAINS OF L.A...VTU AND SBA
COUNTIES...AND THE VLYS OF L.A. AND VTU COUNTIES FOR MONDAY.

OFFSHORE GRADS WILL CONT MON NIGHT AND TUE...THOUGH THEY WILL RELAX.
UPPER LVL AND THERMAL SUPPORT SHOULD ALSO WEAKEN. THEREFORE...
ALTHOUGH THERE WILL LIKELY STILL BE SOME GUSTY WINDS ACROSS
L.A./VTU COUNTIES MON NIGHT AND TUE MORNING...WINDS SHOULD NOT
BE AS STRONG AS ON MONDAY MORNING. THE WKNG OFFSHORE FLOW SHOULD
ALLOW FOR A FEW DEGREES OF COOLING ACRS THE CSTL PLAIN ON TUE...AS
TYPICAL SEABREEZES DEVELOP. HOWEVER...DO NOT XPCT MUCH COOLING
IN THE VLYS...AND EVEN INLAND SXNS OF THE CSTL PLAIN FOR THAT
MATTER. MTNS AND DSRTS WILL LIKELY WARM A BIT ON TUE. SHOULD
CONTINUE TO BE VERY DRY IN THE MTNS AND FOOTHILLS ON TUE...BUT
HUMIDITIES SHOULD START TO RISE ACRS THE CSTL PLAIN AND IN THE
LOWER VLY LOCATIONS.

.LONG TERM...(TUESDAY NIGHT THROUGH VETERANS DAY)
A STRONG SHORT WAVE WILL PUSH INTO THE PAC NW AND NRN CA ON WED.
LOW CLOUDS WILL LIKELY RETURN TO THE CENTRAL CST TUE NIGHT...
AND POSSIBLY TO CSTL SXNS OF L.A./VTU COUNTIES AS WELL. THE 06Z
RUN OF THE WRN WAS FAR LESS BULLISH THAN THE 00Z RUN WITH THE
RETURN OF LOW LVL MSTR...BUT THE PATTERN IS CERTAINLY FAVORABLE
FOR A RETURN TO LOW CLOUDS IN CSTL ZONES. MID AND HIGH LVL MSTR
WILL BEGIN TO INCREASE ACRS THE AREA ON WED...ESPECIALLY N OF
PT CONCEPTION. THERE WILL BE SIGNIFICANT COOLING ACRS THE
AREA ON WED...WITH TEMPS IN MANY AREAS DOWN BY AT LEAST 10 DEGREES
FROM TUE.

THERE IS A FAIR AMOUNT OF UNCERTAINTY WITH THE NEXT SYSTEM... AS
MODELS HAVE BEEN CHANGING QUITE A BIT FROM RUN TO RUN. LATEST MODELS
DO NOT SHOW MUCH SHARPENING AND DEEPENING OF THE TROUGH...THOUGH IT
STILL PUSHES A BAND OF FAIRLY DEEP MSTR INTO NRN SXNS OF THE FCST
AREA WED AND WED NIGHT. HAVE LEFT SLIGHT CHANCE POPS FOR AREAS N OF
PT CONCEPTION WED AND WED NIGHT...AND ACRS THE NRN MTNS SLOPES OF
L.A. AND VTU COUNTIES FOR WED NIGHT. ELSEWHERE...XPCT PTLY CLOUDY
SKIES BY WED AFTERNOON. THERE SHOULD BE QUITE A BIT OF LOW
CLOUDINESS WED NIGHT S OF PT CONCEPTION...AND WITH QUITE A BIT OF
DEEPENING OF THE MARINE LAYER...CLOUDS WILL LIKELY SPREAD INTO ALL
VLY LOCATIONS. COULD EVEN BE SOME DRIZZLE IN CSTL AND VLY SXNS OF
L.A./VTU COUNTIES LATE WED NIGHT/THU MORNING. SKIES SHOULD BEGIN TO
CLEAR ACRS THE AREA THU AFTERNOON AS THE TROUGH AXIS MOVES TO THE
E...BUT IT WILL BE A RATHER COOL DAY. MODELS HAVE ALSO BEEN
INCONSISTENT WITH RESPECT TO THE OFFSHORE FLOW FOR FRI AND VETERANS
DAY. AT THIS POINT...HAVE DECIDED TO LEAVE SKIES MOSTLY CLEAR...
AND INDICATE SOME LOCALLY BREEZY CONDITIONS WITH SLIGHT WARMING
FRI AND VETERANS DAY.

&&

.AVIATION...NO CHANGES FROM PREVIOUS TAF. CLEAR SKIES EXCEPT FOR
AREAS OF CI MOVING OVER THE AREA WITHIN LIGHT TO MODERATE MID/UPPER
LEVEL NNW FLOW. SHALLOW ONSHORE COMPONENT WILL BE SHORT-LIVED AND
DRY OFFSHORE FLOW WILL DESCEND AND ACCELERATE OVER THE AREA
TONIGHT...HOWEVER LIGHT AND VARIABLE WINDS WILL PERSIST AT KLAX AS
THE STRONG GRADIENT DEVELOPS AND PERSISTS OVER THE MOUNTAINS
OVERNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).

&&

PUBLIC...BRUNO
AVIATION...FORWOOD
Hazardous weather outlook, Nov 5, 6:00 AM PST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SUN NOV 5 2006

CAZ034>041-044>047-051>054-059-087-088-061400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST SUN NOV 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS OVER
50 MPH WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES
THROUGH MID AFTERNOON. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT FOR A
WHILE LATE THIS AFTERNOON INTO TONIGHT...THEN ARE EXPECTED TO
INCREASE AGAIN LATE TONIGHT...POSSIBLY TO ADVISORY LEVELS ONCE
AGAIN.

LOCAL NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WILL AFFECT THE
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA MONICA
MOUNTAINS TODAY AND TONIGHT. LOCALLY GUSTS WINDS ARE ALSO EXPECTED
ACROSS COASTAL SECTIONS OF VENTURA COUNTIES.

THERE WILL BE INCREASING FIRE DANGER TODAY...WITH CONDITIONS
POSSIBLY APPROACHING CRITICAL LEVELS FOR A FEW HOURS...ESPECIALLY IN
THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE
SANTA MONICA MOUNTAINS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

AREAS OF NORTHEAST TO NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS
OVER 50 MPH WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES MONDAY...INCLUDING THE SANTA MONICA RANGE. AREAS OF NORTH
TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL
AFFECT THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AND THE
MOUNTAINS OF SANTA BARBARA COUNTY ON MONDAY.

IT WILL ALSO BECOME VERY DRY AND WARM ON MONDAY...AND FIRE DANGER
WILL CONTINUE TO INCREASE. WEATHER CONDITIONS MAY EXCEED CRITICAL
FIRE WEATHER VALUES ON MONDAY ACROSS THE MOUNTAINS AND VALLEYS OF
LOS ANGELES AND VENTURA COUNTIES...AND THE MOUNTAINS OF SANTA
BARBARA COUNTY...SO A FIRE WEATHER WATCH IS IN EFFECT.

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:11 AM PSTFire Weather WatchLOXLos Angeles26 hr

Nearby

Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.